Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Side Effects of HIV MEDS (Bad Dreams)
Jan 18, 2010

I am taking Epzicom (abacavir sulfate and lamivudine) and Lexiva (fosamprenavir calcium) and am having very violent and scary dreams. Which med do you think may be the problem? Do they both have side effects?

Response from Dr. Henry

Severe abnormal dreams are not commonly reported with your regimen (much more common with efavirenz based regimens). If one of your drugs is directly linked to the bad dreams my first guess would be the Epzicom. In that case switching the Epzicom to Truvada (and ritonavir boosting to the Lexiva) may be a consideration meriting discussion. KH



Previous
Parotid Gland Swelling
Next
Penis Enhancement Pills And H.I.V

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement